Pacific Journal of Mathematics

The theory of ${\rm ad}$-associative Lie algebras.

Richard C. Penney

Article information

Source
Pacific J. Math., Volume 99, Number 2 (1982), 459-472.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102734030

Mathematical Reviews number (MathSciNet)
MR658075

Zentralblatt MATH identifier
0501.17004

Subjects
Primary: 17B05: Structure theory

Citation

Penney, Richard C. The theory of ${\rm ad}$-associative Lie algebras. Pacific J. Math. 99 (1982), no. 2, 459--472. https://projecteuclid.org/euclid.pjm/1102734030


Export citation

References

  • [1] J. Brezin, Geometry and the method of Kirillov, in Non-Commutative Harmonic Analysis, Springer #466, 1975.
  • [2] R. Howe, On a connection between nilpotentgroups and oscillatoryintegrals associated to singularities, Pacific. J. Math., 73 (1977), 329-364.
  • [3] A. Kirillov, Unitary representations of nilpotent Lie groups, Russian Mathematical Surveys, 17 (1962), 53-104.
  • [4] C. C. Moore and J. Wolf, Square integrable representationsof nilpotentgroups, Trans. Amer. Math. Soc, 185 (1973), 445-462.
  • [5] R. Penney, The Euclidian Fourier transform on nilmanifolds, preprint.